Author = Nader Jafari Rad
A new upper bound on the independent $2$-rainbow domination number in trees

Articles in Press, Accepted Manuscript, Available Online from 06 February 2022

10.22049/cco.2022.27641.1305

Nader Jafari Rad; Elham Gholami; A Tehranian; Hamid Rasouli


A note on Roman $k$-tuple domination number

Volume 7, Issue 2, December 2022, Pages 273-274

10.22049/cco.2021.27350.1242

Noor A'lawiah Abd Aziz; Nader Jafari Rad


Total domination in cubic Knödel graphs

Volume 6, Issue 2, December 2021, Pages 221-230

10.22049/cco.2020.26793.1143

Nader Jafari Rad; Doost Ali Mojdeh; Reza Musawi; E. Nazari


Strength of strongest dominating sets in fuzzy graphs

Volume 6, Issue 2, December 2021, Pages 287-297

10.22049/cco.2021.26988.1174

Marzieh Farhadi Jalalvand; Nader Jafari Rad; Maryam Ghorani


Bounds on the outer-independent double Italian domination number

Volume 6, Issue 1, June 2021, Pages 123-136

10.22049/cco.2020.26928.1166

Farzaneh Azvin; Nader Jafari Rad; Lutz Volkmann


On Hop Roman Domination in Trees

Volume 4, Issue 2, December 2019, Pages 201-208

10.22049/cco.2019.26469.1116

Nader Jafari Rad; Abolfazl Poureidi


Total $k$-Rainbow domination numbers in graphs

Volume 3, Issue 1, June 2018, Pages 37-50

10.22049/cco.2018.25719.1021

Hossein Abdollahzadeh Ahangar; Jafar Amjadi; Nader Jafari Rad; Vladimir D. Samodivkin